MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS PC FEM STEM 14.5X150MM BOW; LPS AND S-ROM : KNEE STEMS

DEPUY ORTHOPAEDICS INC US LPS PC FEM STEM 14.5X150MM BOW; LPS AND S-ROM : KNEE STEMS
Catalog Number 198716213
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Lps revision due to loosening and infection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).B3: date of event is an unknown date.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary according to the information received: lps revision loosening.Infection? ¿the product was not returned to depuy synthes, however a photo was provided for review.The photograph attached was reviewed, however lps pc fem stem 14.5x150mm bow cannot be visualized on evidence.Only femoral component and sleeve are shown on evidence.Lps femoral construct, which includes the stem, sleeve and femoral component, appears to not be fully seated into the femur due to more than half of the sleeve, which does not show bone ingrowth, is exposed.With evidence provided, there is not enough evidence to establish if this was the initial position of the construct at the time the devices were implanted.Therefore, loosening allegation cannot be confirmed.An additional event information note (a-10692578) was added to this complaint, confirming implants revised were explanted on 06-sep-2023.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as lps pc fem stem 14.5x150mm bow cannot be visualized on evidence.Based on the investigation findings, a potential cause cannot be established and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device c46168/198716213 number, and no non-conformances /manufacturing irregularities were identified.Device history review a manufacturing record evaluation was performed for the finished device c46168/198716213 number, and no non-conformances /manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and confirmed that there was delay in surgery.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
LPS PC FEM STEM 14.5X150MM BOW
Common Device Name
LPS AND S-ROM : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18369257
Report Number1818910-2023-25801
Device Sequence Number7807012
Product Code JWH
UDI-Device Identifier10603295078876
UDI-Public10603295078876
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number198716213
Device Lot NumberC46168
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer01/04/2024
02/28/2024
03/12/2024
04/25/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date01/11/2024
03/06/2024
03/12/2024
04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XSM 16MM; LPS DISTAL FEM COMP XSM RT; LPS DISTAL FEM COMP XSM RT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale